MAUDE Adverse Event Report: Orthopediatrics 4.0MM CANNULATED CANCELLOUS SCREW, FULL THREAD, T15, 34 MM

Orthopediatrics 4.0MM CANNULATED CANCELLOUS SCREW, FULL THREAD, T15, 34 MM
Model Number 00-1005-4034
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/15/2026
Type of Reportable Event Serious Injury

Brand Name
4.0MM CANNULATED CANCELLOUS SCREW, FULL THREAD, T15, 34 MM
Common Device Name
4.0MM CANNULATED CANCELLOUS SCREW, FULL THREAD, T15, 34 MM
Manufacturer (Section D)
Orthopediatrics
2850 frontier drive
warsaw IN
Manufacturer (Section G)
Orthopediatrics, Corp
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key50952151
Report Number3006460162-2026-00056
Device Sequence Number9534447
Product Code HWC
UDI-Device Identifier00841132131756
UDI-Public00841132131756
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K140431
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number00-1005-4034
Device Lot Number188762-A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age11 YR
Patient SexUnknown
Patient Weight92 LB